# SDR UIEA2025111101296

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 82,217 hours, 9,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT MID LAV, L5, 4A, & R5  DOORS.  REMOVED & REPLACED BATTERY CHARGER IAW AMM-33-51-01 & AIPC 24-51-00. REMOVED & REPLACED EMERGENCY LIGHT BATTERY AMM 33-51-01 & AIPC 24-31-00. NO FURTHER DEFECTS NOTED.
